MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE
Model Number CF-HQ190I
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited air/water cylinder and air/water tube has foreign objects.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified.We presume that reprocessing was not conducted properly due to leakage from objective-lens glue.Subsequently, the material was not possibly eliminated.A definitive root cause cannot be determined.The event can be detected/prevented by following the instructions for use which state: the instruction manual operation manual ¿gif/cf/pcf-290 series, chapter 3 preparation and inspection¿ describes the methods for detection.The instruction manual reprocessing manual ¿gif/cf/pcf-290 series, chapter 5 reprocessing the endoscope (and related reprocessing accessories)¿ describes the methods for prevention.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA III COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20440228
Report Number9610595-2024-20887
Device Sequence Number18184160
Product Code FDF
UDI-Device Identifier04953170436598
UDI-Public04953170436598
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCF-HQ190I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown